International Hyperhidrosis Society
 

Systemic Medication: Benztropine for hyperhidrosis associated with venlafaxine use

The antidepressant venlafaxine, an inhibitor of both serotonin and norepinephrine reuptake, has been reported to cause excessive sweating in 12% of patients.[39] A woman who had severe, socially disabling generalized hyperhidrosis on venlafaxine responded to use of the anticholinergic benztropine 0.5 mg twice a day.

Pin It

Image

November is Hyperhidrosis Awareness Month! Sign up and be the first to know new developments and research in hyperhidrosis.

Share

x

Sign Up for Our News Blog

Page 1 of 4

  1. Get inside intel, research results, event invites!
  2. First Name*
    Please type your first name.
  3. Last Name
    Please type your last name.
  4. Email*
    Invalid email address.
  5. Year of Birth*
    Invalid Input
  1. Gender*
    Please indicate your gender.
  2. Tell us about you.*




    Please tell us who you are in the hyperhidrosis community.
  1. Country*
    Please select your country where you live.
  2. Postal or Zip Code*
    Invalid Input
  1. Where do you sweat excessively?*






    Please tell us where you sweat so we can help you and others.
  2. Fight SPAM
    Invalid Input

Non-profit shout-outs

 logo exchange silver 128x94

International Hyperhidrosis Society has received the GuideStar Exchange Seal a leading symbol of transparency and accountability provided by GuideStar, the premier source of nonprofit information.


 

greatnonprofits

 

International Hyperhidrosis Society has been awarded as a Top-Rated NonProfit for seven years in a row! Read the reviews and add your own.

Tweets